# SDR 2001UALA01186

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME LOWER FASTENER CRACKED LT SIDE AT BS 616.  REMOVED DAMAGE.  INSTALLED STIFFENER ANGLE.  MAJOR REPAIR ACCOMPLISHED.
